# SDR SWAA2021091402917

- Difficulty date: August 2, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 775 Rbl 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT AFT CARGO BAY BS775 RBL19 WL155. MARKED ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION 1 PER SRM 51-10-02-0G-0; [03] REMOVED ATTACH ANGLE AT BS 775 RBL 19; WL 155 PER SRM 51-40-02-0G-0.; [04] RECEIVED FABRICATED ATTACH ANGLE (CLIP); P.O.# 832536.; [05] LOCATED; DRILLED & DEBURRED NEW CLIP PER SRM 51-40-05-0G-0; DWG 146A0081; APPLIED A CHEMICAL CONVERSION COATING PER AMM51-21-41-370-802.; [06] VERIFIED CORRECTIVE ACTIONS 4 AND 5; [07] PRIMED ATTACH ANGLE (CLIP) PER AMM 51-21-72-370-804; OK TO INSTALL!; [08] VERIFIED PRIMED ATTACH ANGLE (CLIP) PER AMM 51-21-72-370-804; OK TO INSTALL; [09] INSTALLED ATTACH ANGLE (CLIP) BS 775 RBL19; WL 155 PER SRM 51-40-02-0G-0; & DWG 146A0081.; [10] VERIFIED INSTALLED ATTACH ANGLE (CLIP) BS 775 RBL19; WL 155 PER SRM 51-40-02-0G-0; & DWG 146A0081.
